Estimates for nondivergence elliptic equations with VMO coefficients in generalized grand Morrey spaces

Vakhtang Kokilashvili, Alexander Meskhi, Humberto Rafeiro

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

In this paper, we establish the regularity, in generalized grand Morrey spaces, of the solution to elliptic equations in non-divergence form with VMO coefficients by means of the theory of singular integrals and linear commutators.

Original languageEnglish
Pages (from-to)1169-1184
Number of pages16
JournalComplex Variables and Elliptic Equations
Volume59
Issue number8
DOIs
Publication statusPublished - Aug 2014
Externally publishedYes

Keywords

  • Morrey spaces
  • VMO
  • commutators
  • elliptic equation
  • singular integrals

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Estimates for nondivergence elliptic equations with VMO coefficients in generalized grand Morrey spaces'. Together they form a unique fingerprint.

Cite this